# SDR DXTA2021082547630

- Difficulty date: August 24, 2021
- Submitted: August 26, 2021
- Operation: Air carrier
- Aircraft: N392QS
- Make and model: Emb EMB-505
- Aircraft serial: 50500349
- Aircraft time: 4,526 hours, 3,545 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 0434LS0001
- Condition: Burned Out
- Location: Cabin
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CABIN EMERG LIGHT: EMERGENCY LIGHT NUMBER 6 (BY THE LAV DOOR) INOP.   REMOVED FAULTY EMERGENCY LIGHT NUMBER 6 IAW AMM CHAPTER 33-52-11. 08/24/21. INSTALLED A NEW LED ESCAPE PATH MARKING LIGHT ASSEMBLY NR 6 IAW AMM 33-52-11. OPS CHECK IS GOOD.
